# SDR ASAA2025050657746

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 40,564 hours, 12,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY EXIT SLIDE LIGHT IS INOP. GROUNDED - YES. RELAMPED L1 DOOR SLIDE LIGHT AND OPS CHECK GOOD IAW ASA B737-900 AMM 33-51-04-960-801.
